Loading [MathJax]/jax/output/SVG/config.js
Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1975, Volume 11, Number 2, Pages 373–376 (Mi de2394)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

On the theory of Painlevé's equations

V. I. Gromak

V. I. Lenin Belorusskii State University
Received: 29.03.1973
Bibliographic databases:
Document Type: Article
UDC: 517.925.6
Language: Russian
Citation: V. I. Gromak, “On the theory of Painlevé's equations”, Differ. Uravn., 11:2 (1975), 373–376
Citation in format AMSBIB
\Bibitem{Gro75}
\by V.~I.~Gromak
\paper On the theory of Painlev\'e's equations
\jour Differ. Uravn.
\yr 1975
\vol 11
\issue 2
\pages 373--376
\mathnet{http://mi.mathnet.ru/de2394}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=377148}
\zmath{https://zbmath.org/?q=an:0313.34006}
Linking options:
  • https://www.mathnet.ru/eng/de2394
  • https://www.mathnet.ru/eng/de/v11/i2/p373
  • This publication is cited in the following 7 articles:
    1. V. V. Tsegel'nik, “On the properties of solutions of a system of two nonlinear differential equations associated with the Josephson model”, Theoret. and Math. Phys., 219:1 (2024), 539–543  mathnet  crossref  crossref  mathscinet  adsnasa
    2. Primitivo B. Acosta-Humánez, Marius van der Put, Jaap Top, “Isomonodromy for the Degenerate Fifth Painlevé Equation”, SIGMA, 13 (2017), 029, 14 pp.  mathnet  crossref
    3. A. V. Kitaev, “Quadratic transformations for the third and fifth Painlevé equations”, J. Math. Sci. (N. Y.), 136:1 (2006), 3586–3595  mathnet  crossref  mathscinet  zmath  elib  elib
    4. P. A. Clarkson, E. L. Mansfield, H. N. Webster, “On the relation between the continuous and discrete Painlevé equations”, Theoret. and Math. Phys., 122:1 (2000), 1–16  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. V. Kitaev, “The method of isomonodromy deformations and the asymptotics of solutions of the “complete” third Painlevé equation”, Math. USSR-Sb., 62:2 (1989), 421–444  mathnet  crossref  mathscinet  zmath
    6. V. V. Tsegel'nik, “Self-similar solutions of the equations of general relativity associated with the solutions of P-type equations”, Theoret. and Math. Phys., 61:1 (1984), 1059–1063  mathnet  crossref  mathscinet  zmath  isi
    7. V. I. Gromak, V. V. Tsegel'nik, “Nonlinear two-dimensional field theory models and Painlevé equations”, Theoret. and Math. Phys., 55:2 (1983), 440–445  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:291
    Full-text PDF :116
    References:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025